# SDR USAA970361

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 370
- Part time: 48,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 3 INCH CORRODED AREA BS 370 STRINGER 27R ON SIDE OF STRINGER.  INSTALLED STRINGER REPAIR, REPAIRED PER SRM 53-10-3 FIG 1.  CORROSION TASK NR C53-202-01, CORRSION LEVEL 1.  (M)
